MAUDE Adverse Event Report: MEDIVATORS INTERCEPT DETERGENT; ENDOSCOPE DETERGENT

MEDIVATORS INTERCEPT DETERGENT; ENDOSCOPE DETERGENT
Model Number ML02-0106
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Toxicity (2333); Chemical Exposure (2570)
Date of Event 12/21/2016
Additional Manufacturer Narrative
Medivators received (b)(4) report 12-21-2016.The facility reported that they possibly flushed a scope with intercept detergent while being used on a patent.(b)(4) provided the intercept detergent sds to the facility.Medivators ra contacted this facility and spoke with rn who called (b)(4).She reported that they were performing an upper gi endoscopy procedure.While switching scopes, there was confusion and intercept detergent might have been flushed into the scope into a patient.There was limited details provided regarding the specifics on how this occured.Base on information from medivators chemistry department, the side effects for chemical exposure via ingestion and the toxicity of intercept detergent are minimal when delivered at the recommended diluted concentration.There was no reported patient illness of injury.This complaint will continue to be monitored within medivators complaint system.
 
Event or Problem Description
The case states that during an upper gi endoscopy procedure, a scope may have possibly been flushed with intercept detergent while being used on a patient.Potential patient chemical exposure.

Brand Name
INTERCEPT DETERGENT
Common Device Name
ENDOSCOPE DETERGENT
Manufacturer (Section D)
MEDIVATORS
14605 28th ave n
minneapolis MN 55447
MDR Report Key6264485
Report Number2150060-2017-00003
Device Sequence Number19089488
Product Code FEB
UDI-Device Identifier00677964043086
UDI-Public00677964043086
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K102996
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 01/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Nurse
Device Model NumberML02-0106
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2016
Initial Report FDA Received Date01/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1